# SDR DALA2018082905336

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 64,472 hours, 50,349 cycles
- System (JASC): 5755 · Spoilers
- Part: Torsion Bar
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLIGHT SPOILER TORSION BAR WAS CORRODED.  REPLACED THE TORSION BAR IAW AMM 27-61-06.
